# SDR ASAA9580050

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON FRAME AT Y1231, X PLUS 15 TO X-14, Z-48 AND ON STRAP ON TOP OF THE FRAME.  REPAIRED FRAME, FABRICATED AND INSTALLED FRAME STRAP IAW DC-9 SRM 53-03 PG 2A, 51-30-05 PG 1 TO 3, 51-10-04 PG 1 TO 3, 51-30-05 PG 1 TO 3.  (W)
